Generalized Kinkelin’s Formulas

Nobushige Kurokawa, Hiroyuki Ochiai

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)195-212
Number of pages18
JournalKodai Mathematical Journal
Volume30
Issue number2
DOIs
Publication statusPublished - Jan 1 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Generalized Kinkelin’s Formulas. / Kurokawa, Nobushige; Ochiai, Hiroyuki.

In: Kodai Mathematical Journal, Vol. 30, No. 2, 01.01.2007, p. 195-212.

Research output: Contribution to journalArticle

Kurokawa, Nobushige ; Ochiai, Hiroyuki. / Generalized Kinkelin’s Formulas. In: Kodai Mathematical Journal. 2007 ; Vol. 30, No. 2. pp. 195-212.
@article{80f962cd0abf40a6981d14c8aad42a0e,
title = "Generalized Kinkelin’s Formulas",
author = "Nobushige Kurokawa and Hiroyuki Ochiai",
year = "2007",
month = "1",
day = "1",
doi = "10.2996/kmj/1183475511",
language = "English",
volume = "30",
pages = "195--212",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "2",

}

TY - JOUR

T1 - Generalized Kinkelin’s Formulas

AU - Kurokawa, Nobushige

AU - Ochiai, Hiroyuki

PY - 2007/1/1

Y1 - 2007/1/1

UR - http://www.scopus.com/inward/record.url?scp=34547350352&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34547350352&partnerID=8YFLogxK

U2 - 10.2996/kmj/1183475511

DO - 10.2996/kmj/1183475511

M3 - Article

AN - SCOPUS:34547350352

VL - 30

SP - 195

EP - 212

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 2

ER -